Folgen
Damiano Foschi
Damiano Foschi
ricercatore - Dipartimento di Matematica e Informatica - Università di Ferrara
Bestätigte E-Mail-Adresse bei unife.it
Titel
Zitiert von
Zitiert von
Jahr
Inhomogeneous strichartz estimates
D Foschi
Journal of Hyperbolic Differential Equations 2 (01), 1-24, 2005
2322005
Maximizers for the Strichartz inequality
D Foschi
Journal of the European Mathematical Society 9 (4), 739-774, 2007
1592007
Bilinear space-time estimates for homogeneous wave equations
D Foschi, S Klainerman
Annales scientifiques de l’Ecole normale supérieure 33 (2), 211-274, 2000
1472000
Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system
P D'Ancona, D Foschi, S Selberg
Journal of the European Mathematical Society 9 (4), 877-899, 2007
1042007
Global maximizers for the sphere adjoint Fourier restriction inequality
D Foschi
Journal of Functional Analysis 268 (3), 690-702, 2015
652015
Some recent progress on sharp Fourier restriction theory
D Foschi, D Oliveira e Silva
Analysis Mathematica 43 (2), 241-265, 2017
532017
Product estimates for wave-Sobolev spaces in 2+ 1 and 1+ 1 dimensions
P D’Ancona, D Foschi, S Selberg
Contemporary Math 526, 125-150, 2010
502010
Null structure and almost optimal local well-posedness of the Maxwell-Dirac system
P D'Ancona, D Foschi, S Selberg
American Journal of Mathematics 132 (3), 771-839, 2010
492010
Atlas of products for wave-Sobolev spaces on ℝ¹⁺ ³
P D’Ancona, D Foschi, S Selberg
Transactions of the American Mathematical Society 364 (1), 31-63, 2012
392012
Local well-posedness below the charge norm for the Dirac–Klein–Gordon system in two space dimensions
P D'ancona, D Foschi, S Selberg
Journal of Hyperbolic Differential Equations 4 (02), 295-330, 2007
352007
Homogeneous L2 bilinear estimates for wave equations
D Foschi, S Klainerman
Ann. Scient. ENS 4e serie 23, 211-274, 2000
342000
A sharp trilinear inequality related to Fourier restriction on the circle
E Carneiro, D Foschi, DO e Silva, C Thiele
Revista matemática iberoamericana 33 (4), 1463-1486, 2017
322017
Some remarks on the boundedness of trigonometric sums and oscillatory integrals
D Foschi
arXiv preprint math/0311186, 2003
122003
On the regularity of multilinear forms associated to the wave equation
D Foschi
Princeton University, 2000
72000
On An Endpoint Case Of The KlainermanMachedon Estimates
D Foschi
Communications in Partial Differential Equations 25 (7-8), 1537-1547, 2000
62000
Low regularity solutions of the Maxwell–Dirac system
P D’Ancona, D Foschi, S Selberg
Proceedings of Symposia in Applied Mathematics 67, 243-252, 2009
22009
Existence of periodic solution for a class of systems involving nonlinear wave equations
CO Alves
Communications on Pure and Applied Analysis 4 (3), 487-498, 2005
22005
Null structure and almost optimal local well-posedness of the Dirac-Klein-Gordon system
P D'Ancona, D Foschi, S Selberg
arXiv preprint math/0509545, 2005
12005
On Bilinear estimates for wave equations
S Klainerman, D Foschi
Journées Équations aux dérivées partielles, 1-17, 1999
11999
Contemporary Mathematics Volume 526, 2010
P D'Ancona, D Foschi, S Selberg
Nonlinear Partial Differential Equations and Hyperbolic Wave Phenomena 526, 125, 2010
2010
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20